Welcome to Healing Well! I have a reactive stomach and because of that I've had lots of gastritis. It does always increase my reflux, so I understand what you're experiencing.
Relax..your doctor knows best. If you're within normal range, it's obvious that it's normal to have some level of hPylori in your system. Be glad that's not your problem, because if it was you'd be taking some heavy-duty antibiotics and they'd only create more problems with your stomach.
Here's a link to information regarding how to get the most out of your PPI:
Hang in there...it takes a long time to heal stomach and esophageal tissue. In my case it generally took from a few weeks to two or three months. It will get better, though!
Nissen Fundoplication 2/09
Allergy/Asthma"Whatever you fight, you strengthen, and what you resist, persists.”
“Worry pretends to be necessary but serves no useful purpose”
“Accept - then act. Whatever the present moment contains, accept it as if you had chosen it. Always work with it, not against it.”